# SDR SWAA2022052408645

- Difficulty date: May 17, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 32,047 hours, 14,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID/AFT CABIN LEFT SIDE EMERGENCY LIGHTS ARE OUT / [01] SIGNING FOR DANIEL WHITE AAR EMPLOYEE #28971 REPLACED EMERGENCY BATTERY PACK AT L/H STA 727C OPS CHECK GOOD IAW AMM 33-51-06-960-805;[02] VERIFED STEP 1 OK TO INSTALL DADDO PANEL;[03] SIGNING FOR DANIEL WHITE AAR EMPLOYEE #28791 INSTALLED DADO PANEL AT L/H STA 727C IAW AMM 33-51-06-960-805;[04] VERIFIED STEP 3 AUDIT C/W
